# SDR IPXA2025092567578

- Difficulty date: September 8, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771329
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD AND AFT SIDE OF STA 2180 S-15L.  PERFORM EO-95204-REQ1 REV.1 AND EI NO.F2025A53M-2012 REV.2.  VERIFY REPAIR IS ACCOMPLISHED PER GMM 04.02.01.15 REQUIREMENTS.
